# SDR CA971223009

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177A
- Engine: Lyc O360A1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 17120523
- Condition: Cracked
- Location: Fuselage
- Part time: 4,500 hours
- Component: 1712000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT LANDING GEAR UPPER ATTACHMENT CRACKED AT ATTACHMENT HOLES.  HOLE EDGE DISTANCE VERY CLOSE.
